# SDR DALA2017062605007

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO DOOR SILL WEB HAS CORROSION ON UPPER SURFACE.  MAINTENANCE LOCATED AND DRILLED NEW FWD CARGO DOOR SILL WEB IAW SRM 51-40-05, FIG 3, TABLE H, AND INSTALLED IAW SRM 51-40-02 PARA 4, 5 AND DWG 143A8330.
